# SDR RAIA950226

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed
- Part number: 12044167001
- Condition: Leaking
- Location: Apu
- Part time: 14,909 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - APU HAS SMOKE COMING FROM COMPARTMENT AND BLEED LINE UNDER BELLY.  MAINTENANCE REPLACED DUCT SECTION UNDER BELLY.  GROUND RUNS REVEALED NORMAL.  (Z)
